# SDR HALA2023051500110

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 51,618 hours, 8,552 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005001
- Part serial: RP01845
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MAINTENANCE- FL380 1 1/2 HOURS INTO FLT. WEATHER RADAR 1 DISPLAYED MULTIPLE FALSE RADAR RETURNS IN CLEAR SKY CONDITIONS. GAIN ON AUTO. REPLACED RTU #1 (13SQ1) PER AMM 34-41-51. OPS CHK OK. REPLACED #1 WXR TRANSCEIVER (1SQ1) PER AMM 34-41-33. BITE TEST AND OPS CHK OK.
